MathSciNet Relay Station
MathSciNet bibliographic data
MR1275724 (95i:52010) 52B20 (11H16 60F99 82C41)
Vershik, A. M. The limit form of convex integral polygons and related problems. (Russian) Funktsional. Anal. i Prilozhen. 28 (1994), no. 1, 16--25, 95; translation in Funct. Anal. Appl. 28 (1994), no. 1, 13–20
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement